MathSciNet Relay Station
MathSciNet bibliographic data
MR1424701 43A46 (28A51 42A55)
Li, Daniel Complex unconditional metric approximation property for ${\scr C}_\Lambda({\bf T})$ spaces. Studia Math. 121 (1996), no. 3, 231–247.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement